# SDR HEEA956208

- Difficulty date: December 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: YERAL
- Make and model: Bolkms BK117A4
- Aircraft serial: 7092
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Actuator Assy
- Part number: 7004109901
- Condition: Defective
- Location: Auto Flight
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CSAS PITCH LIGHT STAYS ON ALL THE TIME
